Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 74, NWS Melbourne, FL

December 26, 20105 counties in Florida

NWS Melbourne, FL issued this red flag warning at Dec 26, 2010, 4:29 AM EST for 5 counties in Florida. It took effect at Dec 26, 2010, 12:00 PM EST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 26, 2010, 4:29 AM EST (09:29 UTC)
In effect from
Dec 26, 2010, 12:00 PM EST
Expired
Dec 26, 2010, 11:29 AM EST
In force
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2010-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2010-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

208 
WWUS82 KMLB 260929
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
429 AM EST SUN DEC 26 2010

FLZ054-058-262300-
/O.CAN.KMLB.FW.A.0061.101226T1700Z-101226T2300Z/
/O.NEW.KMLB.FW.A.0062.101227T1700Z-101227T2300Z/
INDIAN RIVER-OKEECHOBEE-
429 AM EST SUN DEC 26 2010

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...
...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE
WEATHER WATCH THAT WAS ORIGINALLY IN EFFECT FOR THIS AFTERNOON. 
WHILE RELATIVE HUMIDITY READINGS ARE FORECAST TO REMAIN ABOVE
CRITICAL LEVELS TODAY...STRONG WEST-NORTHWEST WINDS OF 20 TO 25
MPH ARE FORECAST WITH OCCASIONAL GUSTS TO 35 MPH. DISPERSION
VALUES WILL BE IN THE EXCELLENT CATEGORY AND REACH 75 OR GREATER
THIS AFTERNOON.

ON MONDAY...LONG DURATIONS OF LOW HUMIDITIES AREA EXPECTED IN THE
UPPER 20S AND LOWER 30S DUE TO A VERY DRY AIR MASS. NORTHWEST
WINDS WILL ALSO BE NEAR 15 MPH ON MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ059-064-261030-
/O.CAN.KMLB.FW.A.0061.101226T1700Z-101226T2300Z/
ST. LUCIE-MARTIN-
429 AM EST SUN DEC 26 2010

...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE FIRE
WEATHER WATCH FOR THIS AFTERNOON. WHILE RELATIVE HUMIDITY READINGS 
ARE FORECAST TO REMAIN ABOVE CRITICAL LEVELS TODAY...STRONG
SURFACE WEST-NORTHWEST WINDS OF 20 TO 25 MPH ARE FORECAST WITH
OCCASIONAL GUSTS TO 35 MPH. DISPERSION VALUES WILL BE IN THE
EXCELLENT CATEGORY AND REACH 75 OR GREATER THIS AFTERNOON.


$$

FLZ041-044>047-053-141-144-147-262300-
/O.UPG.KMLB.FW.A.0061.101226T1700Z-101226T2300Z/
/O.NEW.KMLB.FW.W.0074.101226T1700Z-101226T2300Z/
/O.NEW.KMLB.FW.A.0062.101227T1700Z-101227T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
429 AM EST SUN DEC 26 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

BRISK WEST-NORTHWEST SURFACE AND TRANSPORT WINDS ALONG WITH A DRIER 
AIR MASS MOVING IN BEHIND A STRONG COLD FRONT WILL BRING A CONCERN
FOR INSTANTANEOUS RED FLAG CONDITIONS DEVELOPING TODAY. STRONG
SURFACE WEST-NORTHWEST WINDS OF 20 TO 25 MPH ARE FORECAST WITH
OCCASIONAL GUSTS TO 35 MPH. DISPERSION VALUES WILL BE IN THE
EXCELLENT CATEGORY AND REACH 75 OR GREATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

SEDLOCK
1 follow-up statement
913 
WWUS82 KMLB 261629
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1129 AM EST SUN DEC 26 2010

FLZ041-044>047-053-141-144-147-262300-
/O.CAN.KMLB.FW.W.0074.101226T1700Z-101226T2300Z/
/O.CON.KMLB.FW.A.0062.101227T1700Z-101227T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD-
1129 AM EST SUN DEC 26 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE RED
FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY
AFTERNOON. 

CLOUD COVER AND COLD TEMPERATURES WILL KEEP RELATIVE HUMIDITIES
ABOVE CRITICAL LEVELS THIS AFTERNOON. HOWEVER...NORTHWEST WINDS
WILL REMAIN AROUND 20 MPH WITH FREQUENT GUSTS TO 30 TO 40 MPH
THROUGH THE EVENING. ON MONDAY...LONG DURATIONS OF LOW HUMIDITIES
AREA EXPECTED IN THE UPPER 20S AND LOWER 30S DUE TO A VERY DRY AIR
MASS. NORTHWEST WINDS WILL ALSO BE NEAR 15 MPH AND GUSTY ON
MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ054-058-262300-
/O.CON.KMLB.FW.A.0062.101227T1700Z-101227T2300Z/
INDIAN RIVER-OKEECHOBEE-
1129 AM EST SUN DEC 26 2010

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

ON MONDAY...LONG DURATIONS OF LOW HUMIDITIES AREA EXPECTED IN THE
UPPER 20S AND LOWER 30S DUE TO A VERY DRY AIR MASS. NORTHWEST
WINDS WILL ALSO BE NEAR 15 MPH ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 26, 3:36 AM EST, 53 minutes earlier.

Area forecast discussion, Dec 26, 3:36 AM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
336 AM EST SUN DEC 26 2010

...STRONG COLD FRONT EARLY THIS MORNING ACCOMPANIED BY STRONG AND
GUSTY WINDS...
...HEIGHTENED FIRE SENSITIVITY INTO EARLY WEEK WITH GUSTY WINDS AND
MUCH DRIER CONDITIONS...
...FREEZING TEMPERATURES EXPECTED FOR MON AND TUE MORNINGS...

.DISCUSSION...

CURRENT-TODAY...STRENGTHENING AREA OF LOW PRESSURE OFF OF THE
NORTHEAST FLORIDA/GEORGIA COASTS EARLY THIS MORNING WITH TRAILING
COLD FRONT EXTENDING SOUTHWESTWARD TO ACROSS THE CENTRAL PENINSULA.
THIS LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL CONTINUE TO
RAPIDLY TRACK ACROSS THE REGION THIS MORNING AND OUT INTO THE
WESTERN ATLANTIC. A QUICK SHOT AT SOME LIGHT PRECIPITATION IN TERMS
OF A LIGHT SHOWER WILL BE POSSIBLE OUT AHEAD OF THE BOUNDARY AND
MAINLY FROM KMLB SOUTHWARD ALONG THE TREASURE COAST. MOST OF THE
PRECIPITATION WILL BE ALL DONE WITH BY AROUND DAYBREAK. USAF CAPE
WIND PROFILERS CURRENTLY SHOW STEADY 40 KT WINDS BETWEEN 925MB AND
850 MB. AT THE SURFACE...GUSTY SOUTHWEST WINDS AHEAD OF THIS SYSTEM
WILL VEER WEST/NORTHWEST INCREASING TO 20-25 MPH AND GUSTY THROUGH
THE DAY. OCCASIONAL SURFACE GUSTS TO 35 MPH WILL BE POSSIBLE. A LAKE
WIND ADVISORY WILL GO INTO EFFECT TODAY FROM 11Z (6AM) THROUGH 00Z
(7PM) THIS EVENING. BEHIND THIS FRONT EXISTS A GOOD DEAL OF LOW
CLOUDS (STRATUS) WHICH ARE FORECAST TO BE AROUND INTO THE AFTERNOON
BEFORE GRADUALLY BREAKING UP. AS FOR HIGH TEMPERATURES THEY WILL
HAVE OCCURRED BEFORE MOST PEOPLE WAKE UP THIS MORNING. FOR THE
REMAINDER OF THE DAY MAX AFTERNOON TEMPERATURES WILL BE MAINLY IN
THE 50S...EXCEPT A FEW LOWER 60S ALONG THE ST. LUCIE AND MARTIN
COUNTY COASTS. IT WILL FEEL LIKE A RAW DAY IN COMBINATION WITH COOL
TEMPERATURES...STRONG WINDS AND VERY DRY AIR.

TONIGHT...WEST-NORTHWEST WINDS WILL REMAIN ELEVATED OVERNIGHT WITH
NEAR BREEZY/BREEZY CONDITIONS CONTINUING. STRONG COLD AIR ADVECTION
WILL POUR DOWN THE PENINSULA OVERNIGHT AS SKIES CLEAR AND
TEMPERATURES PLUMMET. THOUGH...WITH OVERNIGHT MIXING FEEL THAT
TEMPERATURES WILL REMAIN ABOVE MOS GUIDANCE BUT MOST AREAS SHOULD
STILL EXPERIENCE FREEZING TEMPERATURES LATE OVERNIGHT. FOR LOW MINS
EXPECT UPPER 20S TO AROUND 30 DEGREES ALMOST EVERYWHERE...WITH THE
EXCEPTION OVER ST. LUCIE AND MARTIN COUNTIES NEAR THE COAST WHERE
LOWER 30S MAY BE MORE LIKELY. WILL UPGRADE FREEZE WATCH TO A FREEZE
WARNING ACROSS ALL OF EAST CENTRAL FLORIDA. WIND CHILL VALUES WILL
DROP INTO THE 20S AREAWIDE LATE TONIGHT AND INTO THE TEENS FOR A FEW
HOURS ALONG AND NORTH OF THE I-4 CORRIDOR TOWARDS SUNRISE MONDAY.
WILL ALSO HOIST A WIND CHILL ADVISORY AREAWIDE FOR OVERNIGHT.

MON-TUE...WX CONDITIONS REMAIN QUITE CHILLY EARLY THIS WEEK WITH
HIGH PRESSURE BUILDING IN BEHIND THE FRONT AND CONTINUED CAA.
ON MONDAY...MAX TEMPS ONLY REACHING LOWER 50S NORTH/MID 50S SOUTH
WHICH MAY PUT SOME RECORD COOL MAXES IN JEOPARDY. THE PGRAD WILL
GRADUALLY SLACKEN INTO THE EVENING WITH WINDS DIMINISHING TO 5 MPH
OR LESS BY LATE MONDAY NIGHT. HAVE RAISED A FREEZE WATCH FOR ALL OF
EC FL FOR LATE MON NIGHT INTO TUE MORN...AND MAY APPROACH HARD
FREEZE THRESHOLDS OVER RURAL INTERIOR SECTIONS. WILL LET DAY SHIFT
EXAMINE NEXT MODEL RUNS TO ASSESS IF A HARD FREEZE WATCH NEEDED ANY
AREAS. RELATIVELY DRY CONDITIONS SHOULD HELP LIMIT EXTENT OF FROST
BUT AT LEAST A PATCHY FROST MENTION WILL LIKELY BE WARRANTED.
DAYTIME HIGHS ON TUE STILL COOL AND JUST A BIT MILDER VERSUS MON
WITH UPPER 50S NORTH/LOWER 60S SOUTH.

WED-SAT...HIGH PRESSURE BUILDING OVER THE REGION DURING THE MID
WEEK. WEAK PRESSURE PATTERN AND PERSISTENCE OF DRY CONDITIONS ON WED
THEN GRADUAL VEERING OF FLOW WITH AN UPWARD TREND IN TEMPS/TDS
THROUGH THE LATE WEEK. THIS OCCURS AS SURFACE HIGH PRESSURE BUILDS
NEAR THE MID ATLANTIC REGION WITH ONSHORE FLOW DEVELOPING....ALSO
SOME RIDGING ALOFT NEAR THE EAST COAST. AFTER A CHILLY START WED
MORN...WITH SOME FREEZING/NR FREEZING TEMPS POSSIBLE...DAYTIME HIGHS
WILL MODERATE FROM MID 60S NORTH/LOWER 70S SOUTH ON WED TO THE
LOW/MID 70S THURS/FRI. LATEST GFS/ECMWF RUNS INDICATE THE RIDGING
AND MILDER TEMPS WILL PERSIST INTO THE START OF 2011.

&&

.AVIATION...A STRONG COLD FRONT PASSING THRU THE AREA EARLY THIS
MORNING WILL VEER GUSTY SW WINDS TO WNW WITH SPEEDS INCREASING TO
20-25 KTS AND OCCASIONAL GUSTS OF 30-35 KTS THRU THE DAY. NEAR
BREEZY CONDS CONTINUE TONIGHT AS STRONG CAA FILTERS DOWN THE
PENINSULA.

&&

.MARINE...TODAY-TONIGHT...EXTREMELY HAZARDOUS BOATING CONDITIONS AS
BUOY 41009 SHOWS SSW WINDS UP NEAR 30 KTS SUSTAINED WITH FREQUENT
GUSTS TO GALE FORCE ALREADY EARLY THIS MORNING. AS A STRONG FRONTAL
BOUNDARY MOVES OFF THE PENINSULA AND ACROSS THE COASTAL WATERS WINDS
WILL VEER TO WNW WITH CONTINUED SPEEDS NEAR 30 KTS WITH GUSTS UP
NEAR 40 KTS. A GALE WARNING CONTINUES FOR TODAY AND ALL OF TONIGHT
FOR ALL LEGS NEAR/OFFSHORE FROM FLAGLER BEACH THROUGH JUPITER INLET.
SEAS WILL BUILD 8-11 FT WELL AWAY FROM THE COAST. SHORT DOMINANT
WAVE PERIODS WILL RANGE FROM 5-7 SECONDS.

MON-THU...WINDS BEGIN TO GRADUALLY DIMINISH MON-MON NITE AS PGRAD
STARTS TO SLACKEN. WINDS AND SEAS GRADUALLY SUBSIDE INTO THE MID
WEEK AS HIGH PRESSURE BUILDS OVER THE REGION IN WAKE OF THE LOW.
THIS WILL BRING RELATIVELY LIGHT AND VEERING WINDS...DECLINING SEAS
AND GRADUALLY IMPROVING BOATING CONDITIONS.

&&

.FIRE WEATHER...WILL UPGRADE LAKE/VOLUSIA/SEMINOLE/ORANGE/OSCEOLA
AND BREVARD COUNTIES TO A RED FLAG WARNING FOR TODAY. REASONING
BEING WINDY & GUSTY SURFACE/TRANSPORT WINDS VEERING TO THE WNW/NW
BEHIND A STRONG COLD FRONT WITH MUCH COLDER AND DRIER AIR BEHIND IT.
DISPERSION VALUES LIKELY GREATER THAN 75 FOR TODAY PUTTING IT IN THE
EXCELLENT CATEGORY. WHILE DO NOT THINK WE WILL SEE LONG DURATION OF
LOW RH VALUES REALIZED...EXPECT INSTANTANEOUS RED FLAG CONDS WHERE
RH...WINDS AND DISPERSION ARE ALL CONCERNED. A GOOD DEAL OF LOW
CLOUDS BEHIND THIS SYSTEM COULD BE FLY IN OINTMENT FOR RH VALUES
CRASHING QUICK ENOUGH IF THEY (CLOUDS) HANG AROUND THIS AFTERNOON.
OTHER LIMITING FACTOR WOULD BE IF COLD AIR ADVECTION LIMITS
AFTERNOON TEMPERATURES. WITH CONTINUED DRY CONDS OVER ALL OF EAST
CENTRAL FLORIDA ALL FIRE WEATHER INTERESTS EVEN OUTSIDE OF THE RED
FLAG WARNING WILL BE ON ALERT DUE TO THE WINDS/DISPERSION.

RAISED A FIRE WX WATCH FOR ALL EC FL COUNTIES SOUTHWARD TO
OKEECHOBEE AND INDIAN RIVER FOR MONDAY. DESPITE THE COOL TEMPS AND
EVEN AFTER TWEAKING THE MODEL TDS UPWARD...LOW DEW POINT AIR MASS
EXPECTED TO PRODUCE LONG DURATIONS OF LOW RH ACROSS MUCH OF THE AREA.

&&

.CLIMATE...RECORD LOWS FOR MONDAY AND TUESDAY...ALONG WITH THE
RECORD LOW MAXIMUMS FOR MONDAY...

MONDAY DEC 27TH LOW/YEAR
DAYTONA BEACH...23/1985
ORLANDO (MCO)...29/1985
MELBOURNE.......29/1993
VERO BEACH......25/1983

MON DEC 27TH LOW MAX/YEAR
DAYTONA BEACH...47/1935
ORLANDO (MCO)...56/2001
MELBOURNE.......54/1977
VERO BEACH......51/1983

TUESDAY DEC 28TH LOW/YEAR
DAYTONA BEACH...26/1935
ORLANDO (MCO)...31/1977
MELBOURNE.......32/1972
VERO BEACH......34/1977

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  55  29  52  29 /  10   0   0   0
MCO  55  30  52  29 /  10   0   0   0
MLB  61  29  53  28 /  10   0   0   0
VRB  60  31  53  30 /  10   0   0   0
LEE  54  28  51  29 /  10   0   0   0
SFB  55  28  53  29 /  10   0   0   0
ORL  55  30  52  30 /  10   0   0   0
FPR  61  32  54  30 /  20   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
     BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     LAKE WIND ADVISORY FROM 6 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FREEZE WARNING FROM 3 AM TO 9 AM EST MONDAY FOR COASTAL VOLUSIA-
     INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST MONDAY
     FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
     NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR COASTAL VOLUSIA-INDIAN
     RIVER-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
     LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY FROM 11 AM TO 4 PM EST MONDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
     LINE TO SEBASTIAN INLET OUT 20 NM.

     GALE WARNING UNTIL 11 AM EST MONDAY FOR COASTAL WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 11 AM TO 10 PM EST MONDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...SEDLOCK
LONG TERM....GLITTO
Hazardous weather outlook, Dec 25, 6:30 PM EST, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
630 PM EST SAT DEC 25 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260330-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
630 PM EST SAT DEC 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

...STORM SYSTEM IMPACT...
A BAND OF RAIN SHOWERS ASSOCIATED WITH AN APPROACHING SURFACE LOW
AND COLD FRONT OVER THE NORTHEAST GULF OF MEXICO WILL MOVE ACROSS
EAST CENTRAL FLORIDA AT AROUND 25 MPH BETWEEN THIS EVENING AND
SUNRISE. SHOWERS WILL START TO OCCUR OVER LAKE AND NORTHWEST
VOLUSIA COUNTIES MID EVENING AND SPREAD ACROSS THE REST OF EAST
CENTRAL FLORIDA THE REMAINDER OF THE NIGHT. THE PRIMARY WEATHER
HAZARD ASSOCIATED WITH THE FRONT AND ACCOMPANYING SHOWERS WILL BE
STRONG WIND GUSTS OF 40 TO 50 MPH DUE TO INCREASING LOW LEVEL WIND
FIELDS. A FEW RUMBLES OF THUNDER ARE NOT OUT OF THE QUESTION BUT
INSTABILITY IS LIMITED FOR DEEP CONVECTIVE DEVELOPMENT.

...MARINE THUNDERSTORM GUST IMPACT...
ISOLATED LIGHTNING STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS OF 35 KNOTS OR GREATER AFTER MIDNIGHT. STORM MOTION WILL BE
TOWARD THE EAST OR NORTHEAST AROUND 35 TO 45 KNOTS.

...WATERSPOUT IMPACT...
STORMS THAT DEVELOP OR MOVE OVER THE ATLANTIC AND INTRACOASTAL
WATERS LATE OVERNIGHT WILL BE CAPABLE OF ROTATION.

...WIND AND SEA IMPACT...
WINDS AND SEAS WILL INCREASE THIS EVENING AND OVERNIGHT AHEAD OF A
STRONG COLD FRONT...WITH FURTHER DETERIORATING BOATING CONDITIONS.
A SMALL CRAFT ADVISORY WILL GO INTO EFFECT FOR ADJACENT ATLANTIC
STARTING EARLY THIS EVENING...AND A GALE WARNING WILL BE IN EFFECT
AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
INCREASING WINDS AND SEAS ARE EXPECTED TO DEVELOP BEHIND THE COLD
FRONT EARLY SUNDAY MORNING...BRINGING DETERIORATING BOATING
CONDITIONS TO THE ATLANTIC WATERS. GUSTY WEST TO NORTHWEST WINDS
OF 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL CAUSE
SEAS TO BUILD TO 10 TO 11 FEET WELL OFFSHORE DURING THE DAY ON
SUNDAY AND SUNDAY NIGHT. WINDS AND SEAS WILL GRADUALLY SUBSIDE
LATE ON MONDAY.

LOW WIND CHILLS AND A THREAT FOR FREEZING TEMPERATURES WILL EXIST
EARLY NEXT WEEK.

MARGINALLY LOW RELATIVE HUMIDITY VALUES ARE FORECAST TO OCCUR OVER
ALL OF EAST CENTRAL FLORIDA ON BOTH SUNDAY AND MONDAY AFTERNOONS.
GUSTY WEST TO NORTHWEST WINDS ARE ALSO FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 4:24 AM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Dec 26, 4:24 AM ESTFreeze WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr
Dec 26, 4:24 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Dec 26, 4:26 AM ESTWind Chill AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia30 hr
Dec 26, 4:29 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia9 hr
Dec 26, 1:42 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia25 hr
Dec 26, 1:42 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia28 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.